American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 76 found      Go to page: 1 2 3

[31] Greg Hjorth. A converse to Dye's theorem. Trans. Amer. Math. Soc. 357 (2005) 3083-3103. MR 2135736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Oleg N. Ageev. On asymmetry of the future and the past for limit self-joinings. Proc. Amer. Math. Soc. 131 (2003) 2053-2062. MR 1963750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Sergey Neshveyev. Ergodicity of the action of the positive rationals on the group of finite adeles and the Bost-Connes phase transition theorem. Proc. Amer. Math. Soc. 130 (2002) 2999-3003. MR 1908923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Vitaly Bergelson and Randall McCutcheon. An ergodic IP polynomial Szemer\'edi theorem. Memoirs of the AMS 146 (2000) MR 1692634.
Book volume table of contents   

[35] Aimee S. A. Johnson and Ayse A. Sah. in. Isometric Extensions of zero entropy {$\mathbb Z^{\lowercase{d}}$} Loosely Bernoulli Transformations. Trans. Amer. Math. Soc. 352 (2000) 1329 - 1343. MR 1670842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Elon Lindenstrauss. Pointwise theorems for amenable groups. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 82-90. MR 1696824.
Abstract, references, and article information   
View Article: PDF

[37] E. Arthur Robinson Jr. and Ayse A. Sahin. On the absence of invariant measures with locally maximal entropy for a class of $\mathbb{Z}^d$ shifts of finite type. Proc. Amer. Math. Soc. 127 (1999) 3309-3318. MR 1646203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Yehuda Shalom. Invariant measures for algebraic actions, Zariski dense subgroups and Kazhdan's property (T). Trans. Amer. Math. Soc. 351 (1999) 3387-3412. MR 1615966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Howard Becker. Polish group actions: Dichotomies and generalized elementary embeddings . J. Amer. Math. Soc. 11 (1998) 397-449. MR 1478843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Adam Fieldsteel and J. Roberto Hasfura-Buenaga. Dyadic equivalence to completely positive entropy. Trans. Amer. Math. Soc. 350 (1998) 1143-1166. MR 1458323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Dave Witte. Correction and extension of ``Measurable quotients of unipotent translations on homogeneous spaces''. Trans. Amer. Math. Soc. 349 (1997) 4685-4688. MR 1443896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Mike Boyle and Douglas Lind. Expansive Subdynamics. Trans. Amer. Math. Soc. 349 (1997) 55-102. MR 1355295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Alexandre I. Danilenko and Valentin Ya. Golodets. On extension of cocycles to normalizer elements, outer conjugacy, and related problems. Trans. Amer. Math. Soc. 348 (1996) 4857-4882. MR 1376544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] B. Kaminski. Spectrum of positive entropy multidimensional dynamical systems with a mixed time. Proc. Amer. Math. Soc. 124 (1996) 1533-1537. MR 1307534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] S. Ferenczi and B. Kamiński. Zero entropy and directional Bernoullicity of a Gaussian ${\bf Z}\sp 2$-action . Proc. Amer. Math. Soc. 123 (1995) 3079-3083. MR 1209421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Richard C. Bradley. On regularity conditions for random fields . Proc. Amer. Math. Soc. 121 (1994) 593-598. MR 1219721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Dave Witte. Measurable quotients of unipotent translations on homogeneous spaces . Trans. Amer. Math. Soc. 345 (1994) 577-594. MR 1181187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Scot Adams, George A. Elliott and Thierry Giordano. Amenable actions of groups . Trans. Amer. Math. Soc. 344 (1994) 803-822. MR 1250814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Amos Nevo. Harmonic analysis and pointwise ergodic theorems for noncommuting transformations . J. Amer. Math. Soc. 7 (1994) 875-902. MR 1266737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Jonathan Ashley. An extension theorem for closing maps of shifts of finite type . Trans. Amer. Math. Soc. 336 (1993) 389-420. MR 1105064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Sławomir Solecki. Measurability properties of sets of Vitali's type . Proc. Amer. Math. Soc. 119 (1993) 897-902. MR 1152992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Kyewon Koh Park. ${\rm GL}(2,{\bf Z})$ action on a two torus . Proc. Amer. Math. Soc. 114 (1992) 955-963. MR 1059631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Yoshihiko Mitsumatsu. On the self-intersections of foliation cycles . Trans. Amer. Math. Soc. 334 (1992) 851-860. MR 1183731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Mark R. Snavely. Markov partitions for the two-dimensional torus . Proc. Amer. Math. Soc. 113 (1991) 517-527. MR 1076579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] M. Laczkovich. Invariant signed measures and the cancellation law . Proc. Amer. Math. Soc. 111 (1991) 421-431. MR 1036988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Alessandra Iozzi. Algebraic hulls and smooth orbit equivalence . Trans. Amer. Math. Soc. 326 (1991) 371-384. MR 1002921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Mike Hurley. Varieties of periodic attractor in cellular automata . Trans. Amer. Math. Soc. 326 (1991) 701-726. MR 1073773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Nguyen To Nhu. The group of measure preserving transformations of the unit interval is an absolute retract . Proc. Amer. Math. Soc. 110 (1990) 515-522. MR 1009997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Rodney Nillsen. Group actions and direct sum decompositions of $L\sp p$ spaces . Proc. Amer. Math. Soc. 106 (1989) 975-985. MR 972237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] R. Ellis and M. Nerurkar. Weakly almost periodic flows . Trans. Amer. Math. Soc. 313 (1989) 103-119. MR 930084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 76 found      Go to page: 1 2 3